# SDR SIMA20160906007

- Difficulty date: September 6, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 28,813 hours, 24,597 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT CRADLE CRACKED.  R & R THE FLASHLIGHT CRADLE IAW AMM 33-50-16.
